Title of article :
A Direct Method for the Regularity of the Gain Term in the Boltzmann Equation
Author/Authors :
Xuguang Lu، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 1998
Pages :
27
From page :
409
To page :
435
Abstract :
This paper presents an essentially simple and direct method to prove the regularizing properties of the collision gain term in the first equation of the Boltzmann hierarchy. Some corollaries of the main results of this paper are given to improve the previous results on the regularity of the gain term in the Boltzmann equation. An extension of a new fundamental result concerning separated variable kernels is also given to some general kernels
Journal title :
Journal of Mathematical Analysis and Applications
Serial Year :
1998
Journal title :
Journal of Mathematical Analysis and Applications
Record number :
931929
Link To Document :
بازگشت